# SDR 2009FA0000507

- Difficulty date: April 24, 2007
- Submitted: June 8, 2009
- Operation: General aviation
- Aircraft: N11AS
- Make and model: Hughes 369D
- Aircraft serial: 790541D
- Aircraft time: 23,451 hours
- Engine: Allsn 250C20B
- Engine time: 7,640 hours, 6,477 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Spring
- Condition: Defective
- Location: Pt Governor
- Component: Pt Governor, Honeywell, 23065121
- Component part number: 252476914
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

DURING LEVEL FORWARD FLIGHT, A SPRING INSIDE THE PT GOVERNOR FAILED, CAUSING THE ENGINE TO GO TO IDLE.  AN AUTOROTATION WAS REQUIRED AND WAS DONE SO INTO A SOFT PLOWED FIELD.  THE HELICOPTER TURNED OVER AFTER SKIDDING A SHORT DISTANCE.
